Alert archive / Nebraska / Tornado Warnings in 2024

Tornado Warning 2, NWS Cheyenne, WY

June 2, 2024Cheyenne County, Nebraska

NWS Cheyenne, WY issued this tornado warning at Jun 2, 2024, 2:53 PM MDT for Cheyenne County, Nebraska. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2024, 2:53 PM MDT (20:53 UTC)
Expired
Jun 2, 2024, 3:30 PM MDT
In force
37 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 149 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 3:11 PM MDTHAIL 1Gurley, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:22 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2024-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 772 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2024-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
772 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1239 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

443 
WFUS55 KCYS 022053
TORCYS
NEC033-022130-
/O.NEW.KCYS.TO.W.0002.240602T2053Z-240602T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
253 PM MDT Sun Jun 2 2024

The National Weather Service in Cheyenne has issued a

* Tornado Warning for...
  Central Cheyenne County in the Panhandle of Nebraska...

* Until 330 PM MDT.

* At 253 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Gurley, or 14 miles northwest of Sidney, moving
  southeast at 20 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Gurley around 300 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4130 10317 4138 10310 4133 10280 4115 10293
TIME...MOT...LOC 2053Z 301DEG 18KT 4132 10309 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Mose
3 follow-up statements
375 
WWUS55 KCYS 022109
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
309 PM MDT Sun Jun 2 2024

NEC033-022130-
/O.CON.KCYS.TO.W.0002.000000T0000Z-240602T2130Z/
Cheyenne NE-
309 PM MDT Sun Jun 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR CENTRAL
CHEYENNE COUNTY...

At 309 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Gurley, or 10 miles north of Sidney, moving
southeast at 20 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Cheyenne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4130 10313 4138 10308 4133 10280 4115 10293
TIME...MOT...LOC 2109Z 301DEG 18KT 4128 10300 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Mose
815 
WWUS55 KCYS 022118
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
318 PM MDT Sun Jun 2 2024

NEC033-022130-
/O.CON.KCYS.TO.W.0002.000000T0000Z-240602T2130Z/
Cheyenne NE-
318 PM MDT Sun Jun 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR CENTRAL
CHEYENNE COUNTY...

At 318 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Gurley, or 8 miles north of Sidney, moving southeast
at 20 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gurley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4127 10309 4137 10301 4133 10280 4115 10293
TIME...MOT...LOC 2118Z 301DEG 18KT 4126 10295 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Mose
363 
WWUS55 KCYS 022126
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
326 PM MDT Sun Jun 2 2024

NEC033-022136-
/O.EXP.KCYS.TO.W.0002.000000T0000Z-240602T2130Z/
Cheyenne NE-
326 PM MDT Sun Jun 2 2024

...THE TORNADO WARNING FOR CENTRAL CHEYENNE COUNTY WILL EXPIRE AT 330
PM MDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4127 10309 4137 10301 4133 10280 4115 10293
TIME...MOT...LOC 2126Z 301DEG 18KT 4124 10291 

$$

Mose

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 2, 2:41 PM MDT, 12 minutes earlier. Its key messages:

  • Numerous showers and thunderstorms are expected across all of southeast Wyoming and the western Nebraska Panhandle today. Some storms will be strong to severe, with large hail and damaging winds.
  • Elevated to high winds will be possible across the Arlington wind prone and south Laramie Range foothills and I-80 Summit Tuesday and Wednesday. A High Wind watch may be needed.
  • Above normal temperatures likely Tuesday through Thursday as temperatures climb into the mid to upper 80s across much of the region.
Area forecast discussion, Jun 2, 2:41 PM MDT, 12 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
241 PM MDT Sun Jun 2 2024

.KEY MESSAGES...

- Numerous showers and thunderstorms are expected across all of
  southeast Wyoming and the western Nebraska Panhandle today.
  Some storms will be strong to severe, with large hail and
  damaging winds.

- Elevated to high winds will be possible across the Arlington wind
  prone and south Laramie Range foothills and I-80 Summit
  Tuesday and Wednesday. A High Wind watch may be needed.

- Above normal temperatures likely Tuesday through Thursday as temperatures
  climb into the mid to upper 80s across much of the region.

&&

.MESOSCALE...
Issued at 219 PM MDT Sun Jun 2 2024

Thunderstorms are increasing in coverage & intensity across much
of southeast Wyoming and the western Nebraska Panhandle with the
primary focus along and southeast of a line from CYS to AIA. The
air mass in this area has become moderately unstable, with steep
low & mid-level lapse rates near 8.5 deg C/km and dew points 50-
60 deg F supporting MLCAPEs near 2000 J/kg. This combined w/ the
strong mid-level flow upwards of 45 knots is supporting 40+ knot
effective bulk shear values, favorable for supercell structures/
organized linear segments capable of producing large hail/strong
wind gusts. Quasi-discrete supercells early this afternoon could
have the potential for very large & destructive hail to 2 inches
in diameter or larger, as evidenced by the recent supercell over
Banner/Morrill/Cheyenne counties in the southern Panhandle which
produced larger than golf ball size hail. Expect the main hazard
to shift toward damaging winds over the next few hours with cold
pool organization expected to support upscale growth into a long
lived MCS downstream. Severe Thunderstorm Watch 375 is in effect
until 10 PM MDT this evening.

&&

.SHORT TERM /THROUGH MONDAY NIGHT/...
Issued at 415 AM MDT Sun Jun 2 2024

Convection is finally wrapping up across the area as the lift
associated with the latest vorticity maximum moves out to the
east. High clouds and moisture can be seen on satellite ejecting
across western Nebraska. The break will not be long-lived
though. The broad but low amplitude trough axis is nearing the
area and will finally push through later today and bring another
round of showers and thunderstorms. This trough has supported
the development of a modest surface cyclone in the lee of the
Bighorns in NE WY/SE MT. The low and associated surface trough
extending southward along the front range will push eastward
this morning as a cool front, pushing the dryline mostly east of
our area and ushering in west to northwest winds at the
surface. Recent guidance has trended faster with this, which
will lead to an earlier than usual max temperature today and
also inhibit the heating potential somewhat. Convection will
kick off early today, perhaps as early as 11AM with scattered to
numerous showers and storms expected to cover much of the area
by mid afternoon. While the low-levels will be fairly dry,
precipitable water is above normal for this time of year thanks
to good moisture between about 600 and 200 mb. Vertical wind is
decent, but mostly speed shear as winds will be more or less
mostly westerly through the column. These parameters and HiRes
guidance indicate the potential for upscale growth into linear
systems as the afternoon progresses. Storms will be capable of
producing isolated to scattered strong to severe wind gusts.
Isolated hail reports are certainly possible, but wind is the
primary concern today. A more favorable environment for severe
storms will be located just east of our forecast area, so we
will be watching for more diverse storm hazards in the eastern
row of counties where low-level moisture is better and there is
some directional wind shear. On the bright side, this should not
be a very long duration event, as the trough axis should pass
through between 6 and 8PM and shut off the primary lifting
mechanism behind. A few showers may linger into the evening, but
the severe threat should be concluded by then.

Again, the break won't be very long as this next shortwave races out
to the east and another strong but low amplitude wave drops into the
Pacific northwest tonight. However, considerable warm air advection
aloft overnight into tomorrow morning will result in reduced mid-
level lapse rates on Monday and fairly minimal instability. While
synoptic lift should still be enough to kick off shower activity
along and ahead of the next front, severe convection is fairly
unlikely. However, the marginal instability should be enough to have
embedded thunderstorms. Monday will also be a fairly late show,
since it's more related to the synoptic cold front which will arrive
in the evening. Look for activity to develop over our western zones
in the late afternoon and progress eastward through about midnight.
This trough will be more potent than the preceding ones, leading to
a return of the gusty winds across the area. Elevated to near high
winds will start as early as Monday night, but more information on
this is found in the long term section below.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Issued at 415 AM MDT Sun Jun 2 2024

The first half of the long term forecast period will be quiet in
terms of precipitation chances, but we could see a period of
elevated to high winds impacting the both the wind prone regions and
locations along and east of the Laramie Range Tuesday and Wednesday.
A strong shortwave trough will pass north of the region and at the
base of this trough axis will be a band of 50-55kt 700mb winds that
will be located across Wyoming. This flow will also be out of the
west which is typically a good vector for our region to see some
elevated wind gusts. Tight MSLP gradients located across the Laramie
Range will be the driving force for the high winds across the
Arlington wind prone and the I-80 Summit. In house model guidance
still show greater than 50 percent probabilities for high wind gusts
for Arlington and the south Laramie Range location Tuesday and
Wednesday. If trends hold, a High Wind Watch may be needed for those
areas where the confidence is highest for wind gusts greater than 58
mph will occur. Areas along and east of I-25 across SE Wyoming could
see breezy conditions through this time period, but high winds are
not anticipated at this time.

Temperatures during this period wil also trend to above normals for
much of SE Wyoming. These temperatures may also be boosted by the
warm and dry downslope winds that will be ongoing. Current forecast
shows temperatures int he mid 80s holding steady Tuesday through
Thursday across much of SE Wyoming and the Nebraska Panhandle. With
these warmer than average temperatures and gusty winds, there is
some concern for some fire weather conditions to materialize during
the afternoon hours.

Heading toward the end of next week, ridging builds aloft which will
keep the forecast predominately dry and warm but there is a chance we
could see some afternoon diurnal convection over the weekend.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1109 AM MDT Sun Jun 2 2024

Scattered rain showers and thunderstorms will sweep through the
area quickly this afternoon. VFR is expected at all terminals,
with brief fluctuations to MVFR when VCTS and TSRA bring VIS
reductions and gusty winds at times between 18z and 0z today.
Wind gusts could approach severe thresholds, so AMD may be
necessary at times this afternoon for some terminals. Please see
individual TAFs for further information.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.

&&

MESOSCALE...CLH
SHORT TERM...MN
LONG TERM...AW
AVIATION...BW
Hazardous weather outlook, Jun 2, 4:11 AM MDT, 10 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
411 AM MDT Sun Jun 2 2024

NEZ002-003-019>021-054-055-095-096-WYZ101>119-031015-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
411 AM MDT Sun Jun 2 2024

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

- Numerous showers and thunderstorms are expected across all of
  southeast Wyoming and the western Nebraska Panhandle today.
  Strong to locally damaging wind gusts will be the main
  convective hazard, mainly from late morning through late
  afternoon.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

- Elevated to high winds will be possible across the Arlington wind
  prone and south Laramie Range foothills and I-80 Summit
  Tuesday and Wednesday. A High Wind watch may be needed.

- Above normal temperatures likely Tuesday through Thursday as temperatures
  climb into the mid to upper 80s across much of the region.

.Spotter information statement...

Spotters are encouraged to report severe weather to the local
National Weather Service Office.

In the hours before

Local storm report, Jun 2, 1:33 PM MDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
133 PM MDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     Hail             Harrisburg              41.55N 103.74W
06/02/2024  M1.00 Inch       Banner             NE   Trained Spotter

            Trained weather spotter reports quarter
            sized hail in Harrisburg, NE.

&&

BW
Local storm report, Jun 2, 1:41 PM MDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
141 PM MDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     Hail             5 ESE Harrisburg        41.52N 103.66W
06/02/2024  E1.50 Inch       Banner             NE   Trained Spotter

            TRAINED SPOTTER REPORTS PING PONG SIZE HAIL
            STONES NEAR THE SOUTH BOUND WEIGH STATION
            OFF HIGHWAY 71 IN BANNER COUNTY, NE.

&&

BW
Local storm report, Jun 2, 1:49 PM MDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
149 PM MDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     Hail             4 E Harrisburg          41.54N 103.66W
06/02/2024  M2.00 Inch       Banner             NE   Storm Chaser

            STORM CHASER REPORT OF TWO INCH DIAMETER
            HAIL NEAR THE HILLTOP CAFE OFF HIGHWAY 71 IN
            BANNER COUNTY.

&&

BW
Special weather statement, Jun 2, 1:57 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
157 PM MDT Sun Jun 2 2024

NEZ002-022030-
Dawes NE-
157 PM MDT Sun Jun 2 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DAWES COUNTY
THROUGH 230 PM MDT...

At 157 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Roberts Trailhead Campground, or 22 miles
southwest of Chadron, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Roberts Trailhead Campground, Red Cloud Campground, Chadron State
Park, Belmont, and Chadron State Park Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

LAT...LON 4249 10337 4263 10337 4274 10299 4246 10298
TIME...MOT...LOC 1957Z 265DEG 23KT 4256 10327

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hammer
Special weather statement, Jun 2, 2:20 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
220 PM MDT Sun Jun 2 2024

WYZ102-107-108-022100-
East Platte County WY-Goshen County WY-Niobrara County WY-
220 PM MDT Sun Jun 2 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN NIOBRARA...NORTHWESTERN
GOSHEN AND NORTHEASTERN PLATTE COUNTIES THROUGH 300 PM MDT...

At 220 PM MDT, Doppler radar was tracking a strong thunderstorm near
Manville, or 9 miles west of Lusk, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lusk, Manville, Van Tassell, Keeline, and Niobrara County
Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4259 10467 4275 10478 4303 10435 4266 10410
TIME...MOT...LOC 2020Z 241DEG 26KT 4271 10464

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Trudel
Special weather statement, Jun 2, 2:34 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
234 PM MDT Sun Jun 2 2024

NEZ002-022100-
Dawes NE-
234 PM MDT Sun Jun 2 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DAWES COUNTY
THROUGH 300 PM MDT...

At 234 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Red Cloud Campground, or 13 miles southwest of Hay
Springs, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern Dawes
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4245 10289 4247 10301 4265 10295 4263 10278
      4260 10277 4245 10277
TIME...MOT...LOC 2034Z 283DEG 28KT 4254 10287

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Trudel

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:03 PM MDTSpecial Weather StatementCYSScotts Bluff42 min
Jun 1, 6:18 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes42 min
Jun 1, 6:44 PM MDTSevere Thunderstorm WarningCYSDawes46 min
Jun 1, 7:00 PM MDTSpecial Weather StatementCYSBox Butte45 min
Jun 1, 8:51 PM MDTSpecial Weather StatementCYSDawes39 min
Jun 1, 9:06 PM MDTSevere Thunderstorm WarningCYSDawes39 min
Jun 2, 1:57 AM MDTSpecial Weather StatementCYSBanner33 min
Jun 2, 1:11 PM MDTSpecial Weather StatementCYSBanner34 min
Jun 2, 1:16 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill44 min
Jun 2, 1:55 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSBanner, Cheyenne, Morrill35 min
Jun 2, 1:57 PM MDTSpecial Weather StatementCYSDawes33 min
Jun 2, 2:20 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball40 min
Jun 2, 2:26 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill49 min
Jun 2, 2:34 PM MDTSpecial Weather StatementCYSDawes26 min
Jun 2, 3:25 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSCheyenne50 min

Nearby

Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.